MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912618150
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Insert (1316); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.
 
Event or Problem Description
It was reported that device entrapment occurred.The 76% stenosed target lesion was located in the moderately tortuous and moderately calcified renal artery.A 6.0mm x 18mm x 150cm express sd renal/biliary stent balloon expandable was selected for use.During the procedure, the express sd renal/biliary device was difficult to load onto the 0.014" non-boston scientific guidewire and could not be fully advanced through the mach 1 guide catheter.The express sd renal/biliary became stuck on the guidewire, requiring both devices to be removed simultaneously.The renal artery was then re-wired, and the physician elected to balloon the lesion with a sterling balloon to complete the procedure.There were no patient complications as a result of this event.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25166443
Report Number2124215-2026-26018
Device Sequence Number21451149
Product Code FGE
UDI-Device Identifier08714729484844
UDI-Public(01)08714729484844(17)270117(10)33233665
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912618150
Device Catalogue NumberH74937912618150
Device Lot Number0033233665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown